VOL. 26 · NO. 1 | January, 1974
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 26 (1), (January, 1974)
No abstract available
Articles
Akio HATTORI, Tosihusa KIMURA
J. Math. Soc. Japan 26 (1), 1-16, (January, 1974) DOI: 10.2969/jmsj/02610001
KEYWORDS: 32A25, 14C30, 33A30
No abstract available
Masatoshi FUKUSHIMA
J. Math. Soc. Japan 26 (1), 17-32, (January, 1974) DOI: 10.2969/jmsj/02610017
KEYWORDS: 60J45
No abstract available
Shunji ITO, Yoichiro TAKAHASHI
J. Math. Soc. Japan 26 (1), 33-55, (January, 1974) DOI: 10.2969/jmsj/02610033
KEYWORDS: 28A65, 10K10, 60J05
No abstract available
Hiroaki HIJIKATA
J. Math. Soc. Japan 26 (1), 56-82, (January, 1974) DOI: 10.2969/jmsj/02610056
KEYWORDS: 10D05
No abstract available
Richard S. MILLMAN
J. Math. Soc. Japan 26 (1), 83-91, (January, 1974) DOI: 10.2969/jmsj/02610083
KEYWORDS: 53C15
No abstract available
Akira KANEKO
J. Math. Soc. Japan 26 (1), 92-123, (January, 1974) DOI: 10.2969/jmsj/02610092
KEYWORDS: 35E10
No abstract available
Shinnosuke OHARU, Tadayasu TAKAHASHI
J. Math. Soc. Japan 26 (1), 124-160, (January, 1974) DOI: 10.2969/jmsj/02610124
KEYWORDS: 47H15, 35F25
No abstract available
Katsuhiro SHIOHAMA
J. Math. Soc. Japan 26 (1), 161-167, (January, 1974) DOI: 10.2969/jmsj/02610161
KEYWORDS: 53C20
No abstract available
Toshihiko YAMADA
J. Math. Soc. Japan 26 (1), 168-179, (January, 1974) DOI: 10.2969/jmsj/02610168
KEYWORDS: 12B25, 12B10
No abstract available
Back to Top